| Model Number |
E SERIES |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Cardiac Arrest (1762)
| Date of Event |
03/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) in cardiac arrest, the device gave a "no shock advised" prompt for a rhythm clinicians believed was shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive troubleshooting without duplicating the reported malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.Review of the activity logs did not find evidence to support the reported event.No clinical data was available to analyze.